# SDR USAA2013103000005

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 43,382 hours, 15,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2201
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 39,824 hours, 14,411 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT TEST FAILED, COMM EXIT LEFT FAULT (11WL). MAINTENANCE REPLACED POWER SUPPLY UNIT AND BATTERY IAW AMM 33-51-38, PB401.  OPS CHECKED GOOD.
